| Model Number |
0998-00-0800-52 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Appropriate Device Problem Term/Code Not Available (3191); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the user that during procedure the cardiosave intra-aortic balloon pump (iabp) shutdown, internal communication failed.Patient involved and no harm is reported.User swapped the unit for another.Field service engineer (fse) arrived onsite and found fault code 115 in fault logs, software critical error, video gen board appear, exec board required to be replaced.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.